# SDR CA150702010

- Difficulty date: July 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3029302
- Condition: Unknown
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT TO OVERHAUL SHOP FOR REPAIR AFTER THE OPERATOR REPORTED A SCRAPING NOISE IN THE POWER SECTION, UPON ROTATION OF THE PROPELLER SHAFT.  THIS REPORT IS ISSUED TO DISCUSS THE FINDINGS RELATING TO THIS INVESTIGATION.  SEE ATTACHED EIR PT6A 2015-052.
